# SDR VNAA20250625007

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 32,335 hours, 25,219 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: CN6242060205
- Condition: Temp Repair
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 54-2025-0682 (140FH PERM REPAIR - SPEED TAPE APPLIED - RH ENGINE TRANS COWL ACCES PANEL FWD LATCH OPENS IN FLIGHT) WITHIN 140 FLIGHT HOURS AFTER SECTION I, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.   PERFORMED PERMANENT REPAIR BY COMPLYING WITH BOMBARDIER REO 670-54-21-1207 REV.-A DATED 2015-08-27. OPERATIONAL CHECK OF THE RIGHT TRANSCOWL IAW CRJ AMM 78-30-00-720-801-A01, CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME.
